# SDR AALA20150429012

- Difficulty date: April 29, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N606AA
- Make and model: Boeing 757223
- Aircraft serial: 27057
- Aircraft time: 58,827 hours, 20,310 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS FROM RT SEAT ROW 9 - 16 INOPERATIVE.   REPLACED BATTERY PACK & CHARGER IAW AMM 33-51-07 WITH GOOD OPERATIONAL CHECK.
